# SDR QXEA2016052300329

- Difficulty date: May 7, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK NR 10 REQUIRES REPLACEMENT, PN 85328210.  REMOVED 2 EA GROUND CABLES FROM SEAT TRACK NR 10 FWD SIDE OF SEAT TRACK BEHIND BULKHEAD AT X-39.00, 2" AFT OF BULKHEAD ON SEAT TRACK 10, REF SRM 51-41-00. INSTALLED 2EA GROUND CABLES ON SEAT TRACK NR 10 APPROXIMATELY 3".  AFT OF X-39.00 BULKHEAD REF AMM 20-10-01-430-801.  BONDING CHECK GOOD IAW AMM 51-80-00-760-830, PROCEDURE 4 H.  REMOVED SEAT TRACK SPLICE ON SEAT TRACK NR 10 COMMON TO SEAT TRACK NR 11 REF SRM 51-42-05 AND 51-40-15.  INSTALLED SEAT TRACK SPLICE ON SEAT TRACK NR 10 COMMON TO SEAT TRACK NR 11, REF SRM 1-42-05 AND 51-40-15, AND DWG 85328201, RELEASE P REV E.  REMOVED SEAT TRACK NR 10 PN 85328210-121 AT X -39.8 TO X 10.50 9.250 REF SRM 51-40-15 AND 51-41-00.  INSTALLED NEW SEAT TRACK PN 85328210-121 AT X -39.8 TO 10.50, 9.250 REF SRM 51-40-15, 51-41-00 AND DEHAVILLAND DRAWING 85328201 RELEASE P REV E. ORDERED NEW SEAT TRACK 10 PN 85328210-121. RECEIVED NEW SEAT TRACK, PN 85328210-121. LOCATED AND DRILLED NEW SEAT TRACK, PN 85328210-121 FOR FASTENER HOLES REF SRM 51-40-07.
